# SDR C2XA11IA015

- Difficulty date: January 11, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 23,019 hours, 12,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 74441
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE EMERGENCY EXIT LIGHT AT THE FWD BULKHEAD WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE ELECTRICAL CONNECTOR ON THE EMERGENCY EXIT SIGN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
